Advanced Search

Show simple item record

dc.contributor.authorSever, Yurdal
dc.contributor.authorDündar, Erdinç
dc.date.accessioned2019-12-30T10:33:35Z
dc.date.available2019-12-30T10:33:35Z
dc.date.issued2014en_US
dc.identifier.citationY. SEVER and E. DÜNDAR, “On Convergence of Double Sequences of Functions,” Electronic Journal of Mathematical Analysis and Applications, vol. 2, no. 2, pp. 67–72, Jan. 2014.en_US
dc.identifier.urihttps://pdfs.semanticscholar.org/8aee/90413b0a227f9941449568a09b25c03675e1.pdf
dc.identifier.urihttps://hdl.handle.net/11630/7768
dc.description.abstractIn this work, we deal with various kinds of convergence for double sequences of functions with values in R. We introduce the concepts of uniformly convergent and uniformly Cauchy sequences for double sequences of functions and show the relation between them.en_US
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectConvergenceen_US
dc.subjectDouble Sequenceen_US
dc.subjectDouble Sequence of Functionsen_US
dc.titleOn convergence of double sequences of functionsen_US
dc.typearticleen_US
dc.relation.journalElectronic Journal of Mathematical Analysis and Applicationsen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0002-0545-7486en_US
dc.identifier.volume2en_US
dc.identifier.startpage67en_US
dc.identifier.endpage72en_US
dc.identifier.issue2en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorSever, Yurdal
dc.contributor.institutionauthorDündar, Erdinç


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record